# SDR ASAA0945601

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 29,064 cycles
- Engine: Ge CFM56*
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2638425
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TAB HAS CRACK AT NR 1 HINGE CUTOUT ON LOWER SURFACE AT FWD EDGE. REPAIRED LT TAB.
